MathSciNet Relay Station
MathSciNet bibliographic data
MR2075915 (2005e:14017) 14D15
Sebag, Julien Intégration motivique sur les schémas formels. (French) [Motivic integration on formal schemes] Bull. Soc. Math. France 132 (2004), no. 1, 1–54.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement